Forskning ved Københavns Universitet - Københavns Universitet

Forside

A mathematical model of fluid transporting epithelia incorporating recirculation of the driving solute.

Publikation: Bidrag til tidsskriftKonferenceabstrakt i tidsskriftForskning

Standard

A mathematical model of fluid transporting epithelia incorporating recirculation of the driving solute. / Larsen, Erik Hviid; Sørensen, J.N.

I: The FASEB Journal, Nr. 4, 1999, s. A74-A74.

Publikation: Bidrag til tidsskriftKonferenceabstrakt i tidsskriftForskning

Harvard

Larsen, EH & Sørensen, JN 1999, 'A mathematical model of fluid transporting epithelia incorporating recirculation of the driving solute.', The FASEB Journal, nr. 4, s. A74-A74.

APA

Larsen, E. H., & Sørensen, J. N. (1999). A mathematical model of fluid transporting epithelia incorporating recirculation of the driving solute. The FASEB Journal, (4), A74-A74.

Vancouver

Larsen EH, Sørensen JN. A mathematical model of fluid transporting epithelia incorporating recirculation of the driving solute. The FASEB Journal. 1999;(4):A74-A74.

Author

Larsen, Erik Hviid ; Sørensen, J.N. / A mathematical model of fluid transporting epithelia incorporating recirculation of the driving solute. I: The FASEB Journal. 1999 ; Nr. 4. s. A74-A74.

Bibtex

@article{c58ed8501c6211df8ed1000ea68e967b,
title = "A mathematical model of fluid transporting epithelia incorporating recirculation of the driving solute.",
author = "Larsen, {Erik Hviid} and J.N. S{\o}rensen",
note = "Udgivelsesdato: March 12 1999 Volumne: 13; A mathematical model of fluid transporting epithelia incorporating recirculation of the driving solute. ; Conference date: 29-11-2010",
year = "1999",
language = "English",
pages = "A74--A74",
journal = "F A S E B Journal",
issn = "0892-6638",
publisher = "Federation of American Societies for Experimental Biology",
number = "4",

}

RIS

TY - ABST

T1 - A mathematical model of fluid transporting epithelia incorporating recirculation of the driving solute.

AU - Larsen, Erik Hviid

AU - Sørensen, J.N.

N1 - Udgivelsesdato: March 12 1999 Volumne: 13

PY - 1999

Y1 - 1999

M3 - Conference abstract in journal

SP - A74-A74

JO - F A S E B Journal

JF - F A S E B Journal

SN - 0892-6638

IS - 4

T2 - A mathematical model of fluid transporting epithelia incorporating recirculation of the driving solute.

Y2 - 29 November 2010

ER -

ID: 18077963